# SDR USAA2010121793173

- Difficulty date: December 11, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311A092
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CORROSION ON NR 1 PYLON FUSE PIN AT NAC STATION 257.25.  REPLACED NR 1 PYLON FUSE PIN AT NAC STATION 257.25.
